# SDR SWAA2018082024383

- Difficulty date: July 31, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A5400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 400 TO BS 500D, LBL 24.  R&R SUPPORT IAW SRM AMM.
